CSpace  > 系统科学研究所
微分、差分域中的Wronskian行列式
李应弘; 冯如勇
2011
Source Publication系统科学与数学
ISSN1000-0577
Volume031Issue:005Pages:620
Abstract众所周知,给定微分或差分域上一组元素,它们在常数域上线性相关当且仅当它们所对应的Wronskian行列式或者Casoratian行列式为零.文章将这个结果推广到具有微分导子和差分导子的微分差分域;同时基于Okugawa的工作,还将结果推广到特征非0的微分差分域.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45968
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李应弘,冯如勇. 微分、差分域中的Wronskian行列式[J]. 系统科学与数学,2011,031(005):620.
APA 李应弘,&冯如勇.(2011).微分、差分域中的Wronskian行列式.系统科学与数学,031(005),620.
MLA 李应弘,et al."微分、差分域中的Wronskian行列式".系统科学与数学 031.005(2011):620.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李应弘]'s Articles
[冯如勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[李应弘]'s Articles
[冯如勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李应弘]'s Articles
[冯如勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.